Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
V-invariant methods, generalised least squares problems, and the Kalman filter
School of Mathematical Sciences, Australian National University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0003-3811-062X
2004 (English)In: ANZIAM journal (Print), ISSN 1446-1811, E-ISSN 1446-8735, Vol. 45, no Part C, p. 232-247Article in journal (Refereed) Published
Abstract [en]

V-invariant methods for the generalised least squares problem extend the techniques based on orthogonal factorization for ordinary least squares to problems with multiscaled, even singular covariances. These methods are summarised briefly here, and the ability to handle multiple scales indicated. An application to a class of Kalman filter problems derived from generalised smoothing splines is considered. Evidence of severe illconditioning of the covariance matrices is demonstrated in several examples. This suggests that this is an appropriate application for the V-invariant techniques.

Place, publisher, year, edition, pages
2004. Vol. 45, no Part C, p. 232-247
National Category
Computational Mathematics
Research subject
Scientific Computing
Identifiers
URN: urn:nbn:se:ltu:diva-4762Local ID: 2c0ea1e0-ab88-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-4762DiVA, id: diva2:977636
Note
Validerad; 2004; 20070117 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-08Bibliographically approved

Open Access in DiVA

fulltext(194 kB)107 downloads
File information
File name FULLTEXT01.pdfFile size 194 kBChecksum SHA-512
84ffae548fef7c74d066cc046b385a33ec903c999d6afcf8399af489ff78860f3d990c2b04ce525ca1caf4c11a34c5a1a12afe4e0d1e4dcf64cdf49e9c031795
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Söderkvist, Inge
By organisation
Mathematical Science
In the same journal
ANZIAM journal (Print)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 107 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 197 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf